zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nondecreasing solutions of a quadratic integral equation of Urysohn-Stieltjes type. (English) Zbl 1251.45003
An existence theorem for a quadratic integral equations of Urysohn-Stieltjes type in the space of continuous functions is proven. The main tools are: the concept of measure of noncompactness and fixed point theorem due to Darbo.

MSC:
45G10Nonsingular nonlinear integral equations
47H08Measures of noncompactness and condensing mappings, $K$-set contractions, etc.
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47H30Particular nonlinear operators
WorldCat.org
Full Text: DOI Euclid
References:
[1] G. Anichini and G. Conti, Existence of solutions of some quadratic integral equations , Opuscula Math. 28 (2008), 433-440. · Zbl 1165.45003
[2] J. Appell and P.P. Zabrejko, Nonlinear superposition operators , Cambridge Tracts Math. 95 , Cambridge University Press, Cambridge, 1990. · Zbl 0701.47041
[3] I.K. Argyros, On a class of quadratic integral equations with perturbation , Funct. Approx. Comment. Math. 20 (1992), 51-63. · Zbl 0780.45005
[4] ---, Quadratic equations and applications to Chandrasekhar’s and related equations , Bull. Austral. Math. Soc. 32 (1985), 275-292. · Zbl 0607.47063 · doi:10.1017/S0004972700009953
[5] F.V. Atkinson, Discrete and continuous boundary problems , Academic Press, New York, 1964. · Zbl 0117.05806
[6] J. Banaś, Existence results for Volterra-Stieltjes quadratic integral equations on an unbounded interval , Math. Scand. 98 (2006), 143-160. · Zbl 1133.45002
[7] ---, Some properties of Urysohn-Stieltjes integral operators , Inter. J. Math. Math. Sci. 21 (1998), 78-88. · doi:10.1155/S016117129800009X
[8] J. Banaś, J. Caballero, J. Rocha and K. Sadarangani, Monotonic solutions of a class of quadratic integral equations of Volterra type , Comput. Math. Appl. 49 (2005), 943-952. · Zbl 1083.45002 · doi:10.1016/j.camwa.2003.11.001
[9] J. Banaś and K. Goebel, Measures of noncompactness in Banach spaces ,
[10] J. Banaś, M. Lecko and W.G. El-Sayed, Existence theorems of some quadratic integral equations , J. Math. Anal. Appl. 222 (1998), 276-285. · Zbl 0913.45001 · doi:10.1006/jmaa.1998.5941
[11] J. Banaś and A. Martinon, Monotonic solutions of a quadratic integral equation of Volterra type , Comput. Math. Appl. 47 (2004), 271-279. · Zbl 1059.45002 · doi:10.1016/S0898-1221(04)90024-7
[12] J. Banaś and L. Olszowy, Measures of noncompactness related to monotonicity , Comment. Math. 41 (2001), 13-23. · Zbl 0999.47041
[13] J. Banaś and D. O’Regan, On existence and local attractivity of solutions of a quadratic integral equation of fractional order , J. Math. Anal. Appl. 345 (2008), 573-582. · Zbl 1147.45003 · doi:10.1016/j.jmaa.2008.04.050
[14] ---, Volterra-Stieltjes integral operators , Math. Comput. Model. 41 (2005), 335-344. · Zbl 1083.45007 · doi:10.1016/j.mcm.2003.02.014
[15] J. Banaś, J. Rocha and K. Sadarangani, Solvability of a nonlinear integral equation of Volterra type , J. Comput. Appl. Math. 157 (2003), 31-48. · Zbl 1026.45006 · doi:10.1016/S0377-0427(03)00373-X
[16] J. Banaś and B. Rzepka, On local attractivity and asymptotic stability of solutions of a quadratic Volterra integral equation , Appl. Math. Comput. 213 (2009), 102-111. · Zbl 1175.45002 · doi:10.1016/j.amc.2009.02.048
[17] ---, Nondecreasing solutions of a quadratic singular Volterra integral equation , Math. Comput. Model. 49 (2009), 488-496. · Zbl 1165.45301 · doi:10.1016/j.mcm.2007.10.021
[18] M. Benchohra and M.A. Darwish, On monotonic solutions of a quadratic integral equation of Hammerstein type , Inter. J. Appl. Math. Sci., · Zbl 1098.45003 · doi:10.1016/j.mcm.2005.04.017
[19] V.C. Boffi and G. Spiga, Nonlinear removal effects in time-dependent particle transport theory, Z. Angew. Math. Phys. 34(3) (1983), 347-357. · Zbl 0528.76082 · doi:10.1007/BF00944855
[20] ---, An equation of Hammerstein type arising in particle transport theory , J. Math. Phys. 24 (1983), 1625-1629. · Zbl 0526.45009 · doi:10.1063/1.525857
[21] L.W. Busbridge, The mathematics of radiative transfer , Cambridge University Press, Cambridge, 1960. · Zbl 0090.21405
[22] J. Caballero, B. López and K. Sadarangani, Existence of nondecreasing and continuous solutions for a nonlinear integral equation with supremum in the kernel , Z. Anal. Anwend. 26 (2007), 195-205. · Zbl 1130.45003 · doi:10.4171/ZAA/1318
[23] ---, On monotonic solutions of an integral equation of Volterra type with supremum , J. Math. Anal. Appl. 305 (2005), 304-315. · Zbl 1076.45002 · doi:10.1016/j.jmaa.2004.11.054
[24] J. Caballero, D. O’Regan and K. Sadarangani, On monotonic solutions of some integral equations , Arch. Math. (Brno) 41 (2005), 325-338. · Zbl 1122.45008 · emis:journals/AM/05-3/index.html · eudml:128070
[25] ---, On solutions of an integral equation related to traffic flow on unbounded domains , Arch. Math. (Basel) 82 (2004), 551-563. · Zbl 1059.45003 · doi:10.1007/s00013-003-0609-3
[26] J. Caballero, J. Rocha and K. Sadarangani, On monotonic solutions of an integral equation of Volterra type , J. Comput. Appl. Math. 174 (2005), 119-133. · Zbl 1063.45003 · doi:10.1016/j.cam.2004.04.003
[27] J. Caballero, J. Rocha and K.B. Sadarangani, On monotonic solutions of an integral equation related with the Chandrasekhar equation , · Zbl 1063.45003
[28] K.M. Case and P.F. Zweifel, Linear transport theory , Addison-Wesley, Reading, MA 1967. · Zbl 0162.58903
[29] S. Chandrasekher, Radiative transfer , Dover Publications, New York, 1960.
[30] M. Crum, On an integral equation of Chandrasekhar , Quart. J. Math., Oxford, 18 (1947), 244-252. · Zbl 0029.26901 · doi:10.1093/qmath/os-18.1.244
[31] M.A. Darwish, Existence and asymptotic behaviour of solutions of a fractional integral equation , Appl. Anal. 88 (2009), 169-181. · Zbl 1172.45001 · doi:10.1080/00036810802713800
[32] ---, On a quadratic fractional integral equation with linear modification of the argument , Canad. Appl. Math. Quart. 16 (2008), 45-58. · Zbl 1179.45004 · http://www.math.ualberta.ca/ami/CAMQ/table_of_content/vol_16/16_1c.htm
[33] ---, On monotonic solutions of an integral equation of Abel type , Math. Bohem. 133 (2008), 407-420. · Zbl 1199.45014 · emis:journals/MB/133.4/index.html · eudml:38064
[34] ---, On monotonic solutions of a singular quadratic integral equation with supremum , Dynam. Syst. Appl. 17 (2008), 539-550. · Zbl 1202.45006
[35] ---, On a singular quadratic integral equation of Volterra type with supremum , IC/2007/071, Trieste, Italy, 2007.
[36] ---, On solvability of some quadratic functional-integral equation in Banach algebra , Commun. Appl. Anal. 11 (2007), 441-450. · Zbl 1137.45004
[37] ---, On quadratic integral equation of fractional orders , J. Math. Anal. Appl. 311 (2005), 112-119. · Zbl 1080.45004 · doi:10.1016/j.jmaa.2005.02.012
[38] M.A. Darwish and J. Henderson, Existence and asymptotic stability of solutions of a perturbed quadratic fractional integral equation , Fract. Calc. Appl. Anal. 12 (2009), 71-86. · Zbl 1181.45014 · eudml:11317
[39] M.A. Darwish and S.K. Ntouyas, Existence of monotone solutions of a perturbed quadratic integral equation of Urysohn type , Nonlinear Stud. 18 (2011), 155-165. · Zbl 1237.45004
[40] ---, Monotonic solutions of a perturbed quadratic fractional integral equation , Nonlinear Anal. 71 (2009), 5513-5521. · Zbl 1177.45004 · doi:10.1016/j.na.2009.04.041
[41] M.A. Darwish and K. Sadarangani, On existence and asymptotic stability of solutions of a functional-integral equation of fractional order , J. Conv. Anal. 17 (2010), 413-426. · Zbl 1196.45007 · http://www.heldermann.de/JCA/JCA17/JCA172/jca17029.htm
[42] K. Deimling, Nonlinear fuctional analysis , Springer-Verlag, Berlin, 1985. · Zbl 0559.47040
[43] N. Dunford and J. Schwartz, Linear operators I, Inter. Publ., Leyden, 1963. · Zbl 0128.34803
[44] A. Granas and J. Dugundji, Fixed point theory , Springer-Verlag, New York, 2003. · Zbl 1025.47002
[45] S. Hu, M. Khavani and W. Zhuang, Integral equations arrising in the kinetic theory of gases , Appl. Anal. 34 (1989), 261-266. · Zbl 0697.45004 · doi:10.1080/00036818908839899
[46] X. Hu and J. Yan, The global attractivity and asymptotic stability of solution of a nonlinear integral equation , J. Math. Anal. Appl. 321 (2006), 147-156. · Zbl 1108.45006 · doi:10.1016/j.jmaa.2005.08.010
[47] C.T. Kelly, Approximation of solutions of some quadratic integral equations in transport theory , J. Integral Equations Appl. 4 (1982), 221-237. · Zbl 0495.45010
[48] R.W. Leggett, A new approach to the H-equation of Chandrasekher , SIAM J. Math. Anal. 7 (1976), 542-550. · Zbl 0331.45012 · doi:10.1137/0507044
[49] Z. Liu and S. Kang, Existence of monotone solutions for a nonlinear quadratic integral equation of Volterra type , Rocky Mountain J. Math. 37 (2007), 1971-1980. · Zbl 1147.45005 · doi:10.1216/rmjm/1199649833 · euclid:rmjm/1199649833
[50] I. Natanson, Theory of functions of real variables , Ungar, New York, 1960. · Zbl 0091.05404
[51] L.K. Nowosad and B.R. Saltzberg, On the solutions of a quadratic integral equation arising in signal design , J. Franklin Inst. 281 (1966), 437-454. · Zbl 0313.94001 · doi:10.1016/0016-0032(66)90433-9
[52] G. Spiga, R.L. Bowden and V.C. Boffi, On the solutions of a class of nonlinear integral equations arising in transport theory , J. Math. Phys. 25 (1984), 3444-3450. · Zbl 0567.45008 · doi:10.1063/1.526099
[53] C.A. Stuart, Existence theorems for a class of nonlinear integral equations , Math. Z. 137 (1974), 49-66. · Zbl 0289.45013 · doi:10.1007/BF01213934 · eudml:172056